# SDR SWIA202157029

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT #3 HAS DENT AT APPROXIMATELY WS350   (C-CHECK) RO 3/25/2021    LH SLAT NO.3 INSPECTED FOR DISPOSTION, SUBJECT DENT DAMAGE IS ACCEPTABLE WITHIN LIMITS, COMPLIED WITH REO#670-57-42-1004 REV--, DATED 2021-02-06.  OPERATIONAL TEST CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH TASK CARD 51-900-1002-SKY
